# SDR DALA2014072304272

- Difficulty date: July 21, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 109,576 hours, 15,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, DAMAGE WAS FOUND AT BS 390 S3L.  REMOVED DAMAGE AND INSTALLED REPAIR IAW SRM 53-00-03, REPAIR 1.
